Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Mints, Grigorii Efroimovich
(1939–2014)

Statistics Math-Net.Ru
Total publications: 49
Scientific articles: 42
Presentations: 2

Number of views:
This page:2990
Abstract pages:9945
Full texts:4677
References:262

http://www.mathnet.ru/eng/person19145
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/125280

Publications in Math-Net.Ru
2008
1. G. Mints, T. Hoshi, “Logical equations in monadic logic”, Zap. Nauchn. Sem. POMI, 358 (2008),  251–270  mathnet
2004
2. G. Mints, A. A. Kojevnikov, “Intuitionistic frege systems are polynomially equivalent”, Zap. Nauchn. Sem. POMI, 316 (2004),  129–146  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 134:5 (2006), 2392–2402
1995
3. G. E. Mints, “A method of epsilon substitution for the predicate logic with equality”, Zap. Nauchn. Sem. POMI, 220 (1995),  93–122  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 87:1 (1997), 3234–3252
1988
4. G. E. Mints, “A normal form theorem for second-order classical logic with an axiom of choice”, Izv. Akad. Nauk SSSR Ser. Mat., 52:3 (1988),  581–600  mathnet  mathscinet  zmath; Math. USSR-Izv., 32:3 (1989), 587–605
1982
5. G. E. Mints, È. Kh. Tyugu, “The completeness of structural synthesis rules”, Dokl. Akad. Nauk SSSR, 263:2 (1982),  291–295  mathnet  mathscinet  zmath
1979
6. G. E. Mints, “A primitive recursive bound of strong normalization for predicate calculus”, Zap. Nauchn. Sem. LOMI, 88 (1979),  131–136  mathnet  mathscinet  zmath; J. Soviet Math., 20:4 (1982), 2334–2336
7. G. E. Mints, “A new reduction sequence for arithmetic”, Zap. Nauchn. Sem. LOMI, 88 (1979),  106–130  mathnet  mathscinet  zmath; J. Soviet Math., 20:4 (1982), 2322–2333
1977
8. G. E. Mints, “Closed categories and the theory of proofs”, Zap. Nauchn. Sem. LOMI, 68 (1977),  83–114  mathnet  mathscinet  zmath; J. Soviet Math., 15:1 (1981), 45–62
1976
9. G. E. Mints, “The universality of the canonical tree”, Dokl. Akad. Nauk SSSR, 227:4 (1976),  808–811  mathnet  mathscinet  zmath
10. G. E. Mints, “What can be done with PRA?”, Zap. Nauchn. Sem. LOMI, 60 (1976),  93–102  mathnet  mathscinet  zmath; J. Soviet Math., 14:5 (1980), 1487–1492
1975
11. G. E. Mints, “Proof theory (arithmetic and analysis)”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 13 (1975),  5–49  mathnet  mathscinet  zmath; J. Soviet Math., 7:4 (1977), 501–531
12. G. E. Mints, “Finite investigation of infinite derivations”, Zap. Nauchn. Sem. LOMI, 49 (1975),  67–122  mathnet  mathscinet  zmath
13. G. E. Mints, “Finite investigation of infinite derivations”, Zap. Nauchn. Sem. LOMI, 49 (1975),  51–66  mathnet  mathscinet  zmath
1974
14. G. E. Mints, “On $E$-theorems”, Zap. Nauchn. Sem. LOMI, 40 (1974),  110–118  mathnet  mathscinet  zmath
15. G. E. Mints, “Heytiag predicate calculus with $\varepsilon$-symbol”, Zap. Nauchn. Sem. LOMI, 40 (1974),  101–109  mathnet  mathscinet  zmath
1972
16. G. E. Mints, “The Skolem method in intuitionistic calculi”, Trudy Mat. Inst. Steklov., 121 (1972),  67–99  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 121 (1972), 73–109
17. G. E. Mints, “Cut-elimination theorem for relevant logics”, Zap. Nauchn. Sem. LOMI, 32 (1972),  90–97  mathnet  mathscinet
18. G. E. Mints, “Derivability of admissible rules”, Zap. Nauchn. Sem. LOMI, 32 (1972),  85–89  mathnet  mathscinet
1971
19. G. E. Mints, “Exact estimates for provability of the rule of transfinite induction in initial parts of arithmetic”, Zap. Nauchn. Sem. LOMI, 20 (1971),  134–144  mathnet  mathscinet
20. G. E. Mints, “Quantifier-free and one-quantifier systems”, Zap. Nauchn. Sem. LOMI, 20 (1971),  115–133  mathnet  mathscinet  zmath
1969
21. G. E. Mints, “On semantics of modal logic”, Zap. Nauchn. Sem. LOMI, 16 (1969),  147–151  mathnet  mathscinet  zmath
22. G. V. Davydov, S. Yu. Maslov, G. E. Mints, V. P. Orevkov, A. O. Slisenko, “A computer algorithm for establishing deducibility, based on the inverse method”, Zap. Nauchn. Sem. LOMI, 16 (1969),  8–19  mathnet  mathscinet  zmath
1968
23. G. E. Mints, “Solvability of the problem of deducibility in LJ for a class of formulas which do not contain negative occurrences of quantors”, Trudy Mat. Inst. Steklov., 98 (1968),  121–130  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 98 (1968), 135–145
24. G. E. Mints, “The construction of conservative logical inferences”, Trudy Mat. Inst. Steklov., 98 (1968),  112–120  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 98 (1968), 125–134
25. G. E. Mints, “Some calculi of modal logic”, Trudy Mat. Inst. Steklov., 98 (1968),  88–111  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 98 (1968), 97–124
26. G. E. Mints, “The independence of postulates of natural calculi”, Zap. Nauchn. Sem. LOMI, 8 (1968),  192–195  mathnet  mathscinet  zmath
27. G. E. Mints, “Permissible and derivable rules”, Zap. Nauchn. Sem. LOMI, 8 (1968),  189–191  mathnet  mathscinet  zmath
28. G. E. Mints, “A disjunctive interpretation of the $LJ$ calculus”, Zap. Nauchn. Sem. LOMI, 8 (1968),  182–188  mathnet  mathscinet  zmath
29. G. E. Mints, “The implicative complexity of axiomatics”, Zap. Nauchn. Sem. LOMI, 8 (1968),  175–181  mathnet  mathscinet  zmath
30. G. E. Mints, “Cut-free calculi of the $S5$-type”, Zap. Nauchn. Sem. LOMI, 8 (1968),  166–174  mathnet  mathscinet  zmath
1967
31. G. E. Mints, V. P. Orevkov, “On embedding operations”, Zap. Nauchn. Sem. LOMI, 4 (1967),  160–167  mathnet  mathscinet  zmath
32. G. E. Mints, “Embedding operations related to the S. Kripke's "semantics"”, Zap. Nauchn. Sem. LOMI, 4 (1967),  152–159  mathnet  mathscinet  zmath
33. G. E. Mints, “Varying of proof search tactics in sequenzen-calculi”, Zap. Nauchn. Sem. LOMI, 4 (1967),  134–151  mathnet  mathscinet  zmath
34. G. E. Mints, “Analog of the Herbrand's theorem for the intuitionistic predicate calculus”, Zap. Nauchn. Sem. LOMI, 4 (1967),  123–133  mathnet  mathscinet  zmath
35. G. E. Mints, “Choice of terms in quantifier rules of the intuitionistic pridicate calculus”, Zap. Nauchn. Sem. LOMI, 4 (1967),  112–122  mathnet  mathscinet  zmath
1966
36. G. E. Mints, “Herbrand's theorem for calculus of predicates with equality and functional symbols”, Dokl. Akad. Nauk SSSR, 169:2 (1966),  273–275  mathnet  mathscinet  zmath
37. G. E. Mints, “The method of Skolem for the elimination of positive quantifiers in sequential calculi”, Dokl. Akad. Nauk SSSR, 169:1 (1966),  24–27  mathnet  mathscinet  zmath
1965
38. S. Yu. Maslov, G. E. Mints, V. P. Orevkov, “Insolvability in the constructive calculus of predicates of certain classes of formulae containing only one-place predicate variables”, Dokl. Akad. Nauk SSSR, 163:2 (1965),  295–297  mathnet  mathscinet  zmath
1964
39. G. E. Mints, “On predicate and operator variants of the formation of the theories of constructive mathematics”, Trudy Mat. Inst. Steklov., 72 (1964),  383–436  mathnet  mathscinet  zmath
1963
40. G. E. Mints, V. P. Orevkov, “A generalization of the theorems of V. I. Glivenko and G. Kreisel to a class of formulae of the predicate calculus”, Dokl. Akad. Nauk SSSR, 152:3 (1963),  553–554  mathnet  mathscinet
1962
41. G. E. Mints, “On the predicate of differentiability and the differentiation operator in constructive mathematical analysis”, Dokl. Akad. Nauk SSSR, 147:5 (1962),  1032–1034  mathnet  mathscinet  zmath
42. G. E. Mints, “An analogue of Herbrand's theorem for the constructive predicate calculus”, Dokl. Akad. Nauk SSSR, 147:4 (1962),  783–786  mathnet  mathscinet  zmath

2013
43. M. A. Vsemirnov, È. A. Hirsch, D. Yu. Grigor'ev, G. V. Davydov, E. Ya. Dantsin, I. D. Zaslavskii, È. F. Karavaev, B. Yu. Konev, N. K. Kossovskii, V. A. Lifschitz, M. Margenstern, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, R. Pliuškevičius, A. O. Slisenko, S. V. Solov'ev, V. P. Chernov, “Nikolai Aleksandrovich Shanin (obituary)”, Uspekhi Mat. Nauk, 68:4(412) (2013),  173–176  mathnet  mathscinet  elib; Russian Math. Surveys, 68:4 (2013), 763–767  isi  elib  scopus
44. D. A. Archangelsky, B. S. Baizhanov, O. V. Belegradek, V. Ya. Belyaev, L. A. Bokut, M. K. Valiev, S. K. Vodopyanov, M. Gitik, Yu. S. Gurevich, D. O. Daderkin, A. M. Dekhtyar, M. I. Dekhtyar, A. Ya. Dikovsky, S. M. Dudakov, E. I. Zelmanov, B. I. Zilber, S. L. Krushkal, S. S. Kutateladze, Yu. V. Matiyasevich, G. E. Mints, I. Kh. Musikaev, A. K. Rebrov, Yu. G. Reshetnyak, A. L. Semenov, A. P. Stolboushkin, I. A. Taimanov, B. A. Trakhtenbrot, “Mikhail Abramovich Taitslin (1936–2013)”, Sib. Èlektron. Mat. Izv., 10 (2013),  54–65  mathnet
2001
45. M. A. Vsemirnov, E. A. Hirsch, D. Yu. Grigor'ev, G. V. Davydov, E. Ya. Dantsin, A. A. Ivanov, B. Yu. Konev, V. A. Lifshits, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, A. O. Slisenko, “Nikolai Aleksandrovich Shanin (on his 80th birthday)”, Uspekhi Mat. Nauk, 56:3(339) (2001),  181–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:3 (2001), 601–605  isi
1990
46. Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, A. O. Slisenko, “Nikolai Aleksandrovich Shanin (on his seventieth birthday)”, Uspekhi Mat. Nauk, 45:1(271) (1990),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:1 (1990), 239–240  isi
1984
47. G. V. Davydov, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, A. O. Slisenko, A. V. Sochilina, N. A. Shanin, “Sergei Yur'evich Maslov (obituary)”, Uspekhi Mat. Nauk, 39:2(236) (1984),  129–130  mathnet  mathscinet; Russian Math. Surveys, 39:2 (1984), 133–135  isi
1980
48. S. Yu. Maslov, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, A. O. Slisenko, “Nikolai Aleksandrovich Shanin (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 35:2(212) (1980),  241–245  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:2 (1980), 277–282  isi
1967
49. G. E. Mints, “Corrigenda and addenda to the article “On predicate and operator variants of the formation of the theories of constructive mathematics””, Trudy Mat. Inst. Steklov., 93 (1967),  257–258  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 93 (1967), 327–329

Presentations in Math-Net.Ru
1. Hard Analysis: new life of old ideas
G. Mints
Mathematics - XXI century. PDMI 70th anniversary
September 15, 2010 11:20   
2. New trends in foundations of mathematics
G. Mints
International interdisciplinary conference "Philosophy, Mathematics, Linguistics: Aspects of Interaction"
November 20, 2009 11:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021